Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 93, Number 3
HTML articles powered by AMS MathViewer

The stability of weighted Lebesgue spaces
R. E. Edwards PDF
Trans. Amer. Math. Soc. 93 (1959), 369-394
Infinite Cartesian products and a problem concerning homology local connectedness
Sibe Mardešić PDF
Trans. Amer. Math. Soc. 93 (1959), 395-417
Curvature measures
Herbert Federer PDF
Trans. Amer. Math. Soc. 93 (1959), 418-491
A uniqueness theorem for Haar measure
E. J. Mickle and T. Radó PDF
Trans. Amer. Math. Soc. 93 (1959), 492-508
Parabolic equations of the second order
Avner Friedman PDF
Trans. Amer. Math. Soc. 93 (1959), 509-530
On a sojourn time problem in the theory of stochastic processes
L. Takács PDF
Trans. Amer. Math. Soc. 93 (1959), 531-540
Some remarks on commutative algebras of operators on Banach spaces
D. A. Edwards and C. T. Ionescu Tulcea PDF
Trans. Amer. Math. Soc. 93 (1959), 541-551